# SDR 99UAL900400

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N364UA
- Make and model: Boeing 737322
- Aircraft serial: 24533
- Engine: Ge CFM56*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Component: Woodward, 8063215
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

ASYMMETRICAL THRUST PROBLEM.  ENGINE NR 1 WOULD NOT PRODUCE THRUST ABOVE 51 PERCENT N1.  ATC WAS NOTIFIED OF POSSIBLE PROBLEM AND FIRE AND RESCUE WAS REQUESTED TO BE ON STANDBY.  *S/D*  REPLACED THE MAIN ENGINE CONTROL.  AIRCRAFT RETURNED TO SERVICE.  NO FURTHER ANOMALIES NOTED.
